# SDR SWAA2021071493742

- Difficulty date: July 13, 2021
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N8734Q
- Make and model: Boeing 737-8
- Aircraft serial: 60713
- Aircraft time: 382 hours, 747 cycles
- System (JASC): 3150 · Central Warning
- Part: Module
- Part number: 69782144
- Part serial: F09190
- Condition: Faulty
- Location: Warning System
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AC 7000' ON CLIMB OUT FROM BWI; MULTIPLE AURL WARNINGS BEGAN TO SOUND WITH NO ASSOCIATED VISUAL INDICATIONS UNABLE TO SILENCE ANY OF THE WARNINGS / REMOVED AND REPLACED AURAL WARNING MODULE PER AMM 31-51-04 OPS CHECK GOOD GRB 253579 ON MPN 69-78214-4 OFF SN F09190 ON MPN 169-78214-4 ON SN D03266
